# SDR ASOA2013032603254

- Difficulty date: March 22, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 12,118 hours, 8,072 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINSENT STRIP MISSING FROM OPPOSITE GALLEY COURTS.  REINSTALLED PHOTO LUMINESSCENT STRIP IAW AMM 33-51-01.
